# SDR UALA2012012400490

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 44,499 hours, 5,498 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR WEB CORROSION AT IRSS 340.00.  MAJOR REPAIR ACCOMPLISHED: BLEND OUT REPAIR ACP IAW ECRA 5720-02228 AND 777EN-57-0274-01. PER EN, THIS REPAIR IS CLASSIFIED AS CATEGORY A AND NO SUPPLEMENTAL INSP REQUIRED. TEXT INCOMPLETE, SEE ECRA.
